# SDR ASAA2013031494178

- Difficulty date: March 14, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 25,370 hours, 7,785 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Part number: 38809381
- Condition: Clogged
- Location: Apu Oil Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OTHER MAINT FOUND APU OIL FILTER INDICATOR EXTENDED.  ACCOMP  OIL FILTER INDICATOR SERVICING.  INSP MAGNETIC DRAIN PLUG & REPLACED LUBE FILTER ELEMENT.  NO CONTAMINATION FOUND.  REF AMM 49-91-13.  NO LEAKS NOTED, OPS CK GOOD. DELTA-P DID NOT EXTEND.
